# SDR IPXA2016022399821

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 91,703 hours, 15,578 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB-ELECT FLUSH FUNCTION INOPERATIVE-LAV WASTE SYSTEMS, SYS UNUSABLE.  R & R CONTINUOUS LEVEL SENSOR, CLS, DUE TO CONTAMINATED LOWER SENSOR MODULE AND MULTIPLE BENDS OF LESS THAN 3 IN RADIUS IN CAPILLARY TUBE.  OPS AND LEAK CHECK NORMAL. REF MM 38-32-13.  THIS CLEARS M571447.  REF IPC 38-32-13-06-170.
